# SDR CA151208018

- Difficulty date: December 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,440 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102218
- Condition: Cracked
- Location: Engine
- Part time: 6,703 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT EXPERIENCED A HEAVY VIBRATION ON TAKEOFF ROLL AND ABORTED TAKEOFF. INSPECTION FOUND THE NOSE WHEEL TIRE TO BE SEVERELY OUT OF ROUND. THE NLG IS ATTACHED TO THE ENGINE MOUNT SO A VISUAL INSPECTION WAS CARRIED OUT TO THE MOUNT AND SURROUNDING AREA.  A SMALL HAIR LINE CRACK ABOUT 1" LONG WAS DISCOVERED DOWN THE CENTER OF THE LOWER RT WELD OF THE FORWARD ENGINE MOUNT RING.  WHEN MOUNT WAS REMOVED, MORE CRACKS WERE FOUND ON LT AND RT SIDE OF LOWER MOUNT.
